Bibtex entry


@article{DeSvan:02-004,
        author={B. {De Schutter} and T.J.J. {van den Boom}},
        title={{MPC} for continuous piecewise-affine systems},
        journal={Systems \& Control Letters},
        volume={52},
        number={3--4},
        pages={179--192},
        month=jul,
        year={2004},
        doi={10.1016/j.sysconle.2003.11.010}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.